# SDR AWXA200400355

- Difficulty date: April 7, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 69,345 hours, 27,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 5 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 5 LEFT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 5 LT, OPERATIONAL CHECK WAS GOOD.
